Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
122 Doctors are Online

Have TTC been taking Depo provera, no periods. Have menstrual crams and light spotting. What can this be?

Hi I am 19 me and my partner are ttc. I have been off depo provera for 6 month this month and hadn t had a period what so ever. Yesterday I ha brown pinkish red discharge when I wiped late that day I had small about of blood and menstraul cramping for the rest of the day woke up this morning and had nothing no blood or cramps just old blood....! What can this be ? I also ha a long piece of discharge very dark brown or blackish slightly red. We are trying to conceive
Asked On : Sat, 9 Feb 2013
Answers:  1 Views:  24
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
OBGYN 's  Response
May 2013
Thanks for the query.
The possible causes for your bleeding are :
-Impending menstrual flow.
-In case of pregnancy, there is possibility of implantation bleeding or miscarriage.
The possible other causes of bleeding in early pregnancy are :
-Hormonal imbalance leading to intermenstrual spotting.
Dark color of the blood usually indicates collected blood.
Once go for pregnancy test.
If the test comes negative, the possibility of pregnancy is less.
And you may get periods soon.
In the next cycle, you can track the ovulation and can plan intercourse around that period.
For more details :
This will increase the possibility of pregnancy.
Take care.
Answered: Mon, 25 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor